# SDR IPXA2014071183575

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SPIKING AND WILL NOT PAINT WEATHER.  R & R RADAR TRANSCEIVER IAW AMM 34-41-33-0401. OPS CHECED GOOD.
